# SDR UPS99828847

- Difficulty date: March 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Servo
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A WHILE A/C WAS BEING LOADED, LOADERS COMPLAINED OF A STRANGE SMELL.  MAINT WAS CALLED AND OBSERVED SMOKE IN A/C.  A/C WAS EVACUATED AND THE FIRE DEPARTMENT WAS DISPATCHED.  FOUND LONG TRIM SERVO UNIT 2 FROZEN EVIDENCE OF MOTOR BURNED UP.  REMOVED AND REPLACED SERVO PER M/M 27-41-10 (P/N 300425-02) ON, (P/N 300425-01) OFF, OPS CHECK GOOD.
